# SDR AUS20030855

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: H24EN1036
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP 27.5 SWITCH (S294) FAULTY. FOUND DURING INSPECTION IAW AD/B727/105.
